MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MRI PATIENT MONITOR

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MRI PATIENT MONITOR
Model Number 865214
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the right front caster fell off the device.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Event or Problem Description

Brand Name
EXPRESSION MRI PATIENT MONITOR
Common Device Name
EXPRESSION MRI PATIENT MONITOR
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
MDR Report Key11810861
Report Number1051786-2021-10018
Device Sequence Number3910659
Product Code MWI
UDI-Device Identifier00884838016064
UDI-Public00884838016064
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865214
Device Catalogue Number865214
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/20/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0468-2013
Patient Sequence Number1